EconPapers    
Economics at your fingertips  
 

Largest minimally inversion-complete and pair-complete sets of permutations

Eric Balandraud (), Maurice Queyranne () and Fabio Tardella ()
Additional contact information
Eric Balandraud: Institut de Mathématiques de Jussieu, Université Pierre et Marie Curie
Maurice Queyranne: UNIVERSITE CATHOLIQUE DE LOUVAIN, Center for Operations Research and Econometrics (CORE)
Fabio Tardella: Dipartimento MEMOTEF, Sapienza University of Rome

No 2015009, LIDAM Discussion Papers CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Abstract: We solve two related extremal problems in the theory of permutations. A set Q of permutations of the integers 1 to n is inversion-complete (resp., pair-complete) if for every inversion (j, i), where 1

Date: 2015-02-25
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://sites.uclouvain.be/core/publications/coredp/coredp2015.html (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvco:2015009

Access Statistics for this paper

More papers in LIDAM Discussion Papers CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-03-22
Handle: RePEc:cor:louvco:2015009